Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Enumeration of small nonisomorphic $ 1$-rotational twofold triple systems


Authors: Yeow Meng Chee and Gordon F. Royle
Journal: Math. Comp. 59 (1992), 609-612
MSC: Primary 05B07
MathSciNet review: 1140647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, twofold triple systems of order v are enumerated for all $ \upsilon \leq 19$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1992-1140647-4
PII: S 0025-5718(1992)1140647-4
Article copyright: © Copyright 1992 American Mathematical Society